MathSciNet Relay Station
MathSciNet bibliographic data
MR2311573 60H20 (34K20 34K50)
Janković, Svetlana; Jovanović, Miljana The $p$th moment exponential stability of neutral stochastic functional differential equations. Filomat No. 20, part 1 (2006), 59–72.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement